Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having redness in eyes. Using Genticyn HC. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
One of my eye is little red from yesturday afternoon ,i have irritattion also in that eye,Nothing wnet into my eye dust or anything but its veryiriritating and paining I have started using Genticyn HC (combination of Gentamicin and hydrocortisone acetate eye drops Please help me what happended to my eye.
Posted Tue, 31 Dec 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: It may be conjunctivitis. Detailed Answer: Hello, Welcome to health care magic Iam Dr. Dadapeer, an Ophthalmologist and I answer health problems related to eye. It seems from the history that you are having redness, irritation and pain in the eye since yesterday. It can be because of a common condition called as conjunctivitis, which is because of inflammation of conjunctiva. This will be most commonly an infective condition. As you have told you are using Gentamycin and hydrocortisone acetate eye drops. But I advice you to stop the eye drops as this is containing steroid in the form of hydrocortisone which should not be used in infective conditions. The other conditions which I consider are allergic conjunctivitis or inflammation of other structures like episcleritis, scleritis, uveitis, keratitis.... These conditions need to be differentiated by eye examination. If you can send me a photograph of the affected eye, I can help you in diagnosing the condition. If you are in doubt you can use only plain antibiotic eye drops like ciprofloxacin eye drops. Hope I have answered your query. With regards Dr. Dadapeer
Above answer was peer-reviewed by
Follow-up: Having redness in eyes. Using Genticyn HC. Suggest 3 hours later
Hi Dadapeer, Please see the pics and suggest me the medicines to be used,when I contacted a physician near to my place an hour back he gave me cipox eyedrops,azithrol,signoplam ,Please giude if i can use these medicines
Answered by Dr. Dadapeer K 8 minutes later
Brief Answer: It is appearing like conjunctivitis. Detailed Answer: Hello, Madam Thank you for the follow up query. I went through the photos attached to the query. The photos appear like it is conjunctivitis as I first suggested. The drops given by your doctor, ciplox eye drops are correct and you can use this eye drop as frequently as one drop every hour during day time. You can use ciplox eye ointment at bed time. Azithrol also you can use no problem. Regarding Signopalm, it is used in sleeping disorders like lack of sleep and I don't think it is necessary for your eye condition. If it is prescribed for some other reasons by your physician, you can use it. Conjunctivitis should respond in 5 to 7 days, if it is not need to consult your doctor or preferably eye doctor for examination and treatment accordingly. Hope I have answered your query. Thank you
Above answer was peer-reviewed by
Follow-up: Having redness in eyes. Using Genticyn HC. Suggest 11 minutes later
Hi Doctor, Sorry the other medicine is Signoflam it was spelling mistake ,Will this spread to my kid ,what care do I need to take.
Answered by Dr. Dadapeer K 7 minutes later
Brief Answer: Signoflam is antiinfalmmatory drug, you can use it Detailed Answer: Hello, Signoflam is a antiinflammatory drug containing paracetamol and acelofenac and it needs to be used for pain relief and you can use it. Conjunctivitis is known to spread to others at your home if they are in close contact. It is also known to spread to other eye of yours also. The first 3-4 days are considered very infective and you can prevent others from contacting this infection by Isolation from others and avoiding close contact Using separate kerchief, towel , bed sheet.... Avoiding touching your other normal eye after touching the infected eye. Hope the answer is helpful to you. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor